Spremljaj
Tadeusz Januszkiewicz
Tadeusz Januszkiewicz
Institute of Mathematics, Polish Academy of Sciences
Preverjeni e-poštni naslov na impan.pl
Naslov
Navedeno
Navedeno
Leto
Convex polytopes, Coxeter orbifolds and torus actions
MW Davis, T Januszkiewicz
9221991
Hyperbolization of polyhedra
MW Davis, T Januszkiewicz
Journal of Differential Geometry 34 (2), 347-388, 1991
2071991
Simplicial nonpositive curvature
T Januszkiewicz, J Świątkowski
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 104 …, 2006
1642006
Right-angled Artin groups are commensurable with right-angled Coxeter groups
MW Davis, T Januszkiewicz
Journal of Pure and Applied Algebra 153 (3), 229-235, 2000
1612000
Cohomology of buildings and of their automorphism groups
J Dymara, T Januszkiewicz
Inventiones mathematicae 150 (3), 579-627, 2002
1202002
Infinite Coxeter groups do not have Kazhdan's property
M Bozejko, T Januszkiewicz, RJ Spatzier
Journal of Operator Theory, 63-67, 1988
1001988
Every Coxeter group acts amenably on a compact space
AN Dranishnikov, T Januszkiewicz
arXiv preprint math/9911245, 1999
981999
Hyperbolic Coxeter groups of large dimension
T Januszkiewicz, J Świątkowski
Commentarii Mathematici Helvetici 78 (3), 555-583, 2003
952003
Fundamental groups of blow-ups
M Davis, T Januszkiewicz, R Scott
Advances in Mathematics 177 (1), 115-179, 2003
952003
Nonpositive curvature of blow-ups
M Davis, T Januszkiewicz, R Scott
Selecta Mathematica New Series 4 (4), 491-547, 1998
941998
Filling invariants of systolic complexes and groups
T Januszkiewicz, J Świątkowski
Geometry & Topology 11 (2), 727-758, 2007
582007
Weighted L2–cohomology of Coxeter groups
MW Davis, J Dymara, T Januszkiewicz, B Okun
Geometry & Topology 11 (1), 47-138, 2007
532007
Infinite groups with fixed point properties
G Arzhantseva, MR Bridson, T Januszkiewicz, IJ Leary, A Minasyan, ...
Geometry & Topology 13 (3), 1229-1263, 2009
392009
For Coxeter groups is a coefficient of a uniformly bounded representation
T Januszkiewicz
Fundamenta Mathematicae 174 (1), 79-86, 2002
372002
Quasi-isometric classification of some high dimensional right-angled Artin groups
J Behrstock, T Januszkiewicz, WD Neumann
Groups, Geometry, and Dynamics 4 (4), 681-692, 2010
322010
New Kazhdan groups
J Dymara, T Januszkiewicz
Geometriae Dedicata 80, 311-317, 2000
322000
Characteristic invariants of noncompact Riemannian manifolds
T Januszkiewicz
Topology 23 (3), 289-301, 1984
291984
Commensurability of graph products
T Januszkiewicz, J Świątkowski
Algebraic & Geometric Topology 1 (1), 587-603, 2001
282001
Relative Hyperbolization and Aspherical Bordisms: An Addendum to" Hyperbolization of Polyhedra"
MW Davis, T Januszkiewicz, S Weinberger
Journal of Differential Geometry 58 (3), 535-541, 2001
262001
New aT-menable HNN-extensions.
ŚR Gal, T Januszkiewicz
Journal of Lie Theory 13 (2), 383-385, 2003
252003
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20